# SDR CAL951158

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17557
- Make and model: Doug DC-9-32
- Aircraft serial: 47424
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Part number: 2777930
- Condition: Cracked
- Location: Bs 980
- Part time: 62,473 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 1 INCH CRACK IN BELT FRAME AT STA 980, LONGERON 16R.  THE CRACKED AREA WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 53-03, FIGURE 4.  (X)
